# SDR CA150626002

- Difficulty date: June 8, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 22,898 hours
- Engine: Pwa PT6A67D
- System (JASC): 2731 · Elevator Tab Control System
- Part: Protector
- Condition: Unsecure
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMB OUT CREW NOTICED THEY COULD NO LONGER USE THE MANUAL TRIM.  IT WAS JAMMED AT THE BOTTOM OF THE GREEN ARC.  THE CREW CONTINUED THE CLIMB WHILE TROUBLE SHOOTING THE ISSUE.  THE ELEC TRIM WAS TURNED ON & OFF WITH NO CHANGE.  THE MANUAL TRIM WAS ATTEMPTED AGAIN WITH NO SUCCESS.  THE CREW REDUCED POWER IN THE CRUISE TO MINIMIZE THE DOWN FORCE REQUIRED & THE ACFT WAS CONTROLLABLE WITH THE TRIM LEFT IN ITS CURRENT POSITION.  THE CREW CONTINUED ON & LANDED SUCCESSFULLY.  AFTER TROUBLESHOOTING WAS CARRIED OUT, IT WAS DETERMINED THAT THE ELEVATOR TRIM CABLE PROTECTIVE TUBING WAS FOUND TO BE UNSECURED CAUSING THE ELEVATOR TRIM TO BECOME JAMMED.  THE TUBING WAS SECURED & THE TRIM SYS WAS FUNCTION TESTED SERVICEABLE.  THE REMAINDER OF THE SYS WAS INSPECTED WITH NO ADDITIONAL DEFECTS NOTED.  THE ACFT WAS RETURNED TO SERVICE.
